# SDR HEEA072131

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- Aircraft time: 7,839 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 4808
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADIO FEEDS BACK INTO HEADSET WHEN TRANSMITTING ON OTHER VHF RADIO SYSTEM IN AIRCRAFT. PERFORMED PRELIMINARY INSPECTION.  ADJUSTED CARRIER AND CARRIER/NOISE SQUELCH.  BENCH CHECK GOOD.
